你好,今天是: 您现在所在的位置: 主页» 师资队伍» 数学系师资» 数学教授
新闻浏览  
邢化明

 

      个人基本情况: 

        邢化明, 教授,
北京理工大学应用数学专业理学博士, 研究方向为图论与组合优化,现任天津市数学会、天津市工业与应用数学学会理事,主持并完成省厅级自然科学项目多项。   
       
访问经历:

         2012.7-2012.9
         韩国昌原大学,访问学者

        完成的主要论文: 
         1. Wensheng Li,Huaming Xing,Huang, Zhongsheng. Paired domination number of generalized Petersen graphs P(n, 2), Ars Combinatoria, 2017(133): 147-154.

     
         2. Huaming Xing, Moo Young Sohn. Bounds on the locating-total domination of the Cartesin products of cycles and paths, Information Processing Letters, 2015(115): 950-956.

         3. Wensheng Li, Huaming Xing, Moo Young Sohn.On minus total domination of directed graphs. Communications of the Korean Mathematical Society, 2014,29(2):359-366.
         4. Huaming Xing, Moo Young Sohn. Bounds on the locating-total domination of the Cartesin products of cycles, Ars Combinatoria, 2014(113A): 139-146.
         5. Wensheng Li, Huaming Xing, Moo Young Sohn. On the signed total domination number of generalized Petersen graphs P(n,2). Bulletin of the Korean Mathematical Society, 2013(6): 1015-8634.
         6. 李文升,邢化明,孟会贤. 图的全符号点控制数,数学杂志, 2013(33): 531-534.
         7. 黄中升,邢化明,赵燕冰. 图的逆符号边控制数的上界,应用数学学报,2010(33): 840-846.
         8. Yunjian Wu, Huaming Xing. Note on 2-rainbow domination and Roman domination in graphs, Applied Mathematics Letters, 2010,(23) :706-709.
         9. Huaming Xing, Aiping Liu, Zhongsheng Huang. Signed majority edge domination in Graphs, Utilitas Math.  2010(83): 255-264.
         10. Huaming Xing, Xin Chen, Xiaoyu Gao.  On minus edge domination in graphs, Utilitas Math. 201081, 245-254.
         11. Huaming Xing, Hailong Liu.On minus total domination in graphs,  Czechoslovak Mathematical Journal2009,59 (134): 861–870.
         12. Huaming Xing, J.H. Hatingh, A.R. Plummer, On domination number of Hamiltionian graphs of minimum degree six, Applied Mathematics Letters, 2008, 21: 1037-1040.
         13. Xuegang Chen, Huaming Xing, Domination parameters in Mycielski graphs. Utilitas Mathematica, 2006,71:235-244.
         14. Huaming Xing, Xin Chen, Xuegang Chen, A note on Roman domination in graphsDiscrete Mathematics. 2006, 306: 3338-3340.
         15. Huaming Xing, Liang Sun, Xuegang Chen, An Upper Bound for Domination Number of 5-Regular Graphs. Czechoslovak Mathematical Journal2006,56(3): 1049-1061.
         16Huaming Xing, Liang Sun, Xuegang Chen, On signed distance k-domination in graphs. Czechoslovak Mathematical Journal, 2006,56(1) :229-238.
         17. Hua-Ming Xing, Liang Sun, Xue-Gang Chen, Domination in Graphs of Minimum Degree FiveGraphs and Combinatorics2006, 22(1) : 127-143.
         18 Xuegang Chen, Dexiang Ma, Huaming Xing, Liang SunA note on the independent domination number of subset graph.  Czechoslovak Mathematical  Journal2005,55(2) :511-517.
          19. Huaming Xing, Liang Sun, Xuegang Chen, On majority total domination in graphs. Czechoslovak Mathematical Journal2005,55(2): 341-348.
          20. Huaming Xing, Liang Sun, Xuegang Chen, On a generalization of signed total dominating functions of graphs. Ars Combinatoria2005,77(4) :205-215.
          21. Huaming Xing, Liang Sun, On the lower bounds of partial signed domination number of graphs. Ars Combinatoria, 2005, 74(1)269-273.
          22. Xuegang ChenLiang SunHuaming Xing, Bounds on fractional domination number of product graph.  Journal of Beijing Institute of Technology, 2004,13(1) : 90-93.
          23. Xuegang ChenLiang SunHuaming XingCharacterization of graphs with equal domination and connected domination numbers. Discrete Mathematics. 2004, 289: 129-135.
          24. Huaming Xing, Liang Sun, Xuegang Chen, Signed total domination in graphs. Journal of Beijing Institute of Technology, 2003,12(3): 319-321.
          25. Huaming Xing, Liang Sun, On minus paired-domination in graphs. Journal of Beijing Institute of Technology, 2003,12(2): 202-204.

        联系方式:
         通信地址:天津市开发区第十三大街29号理学院
         邮政编码:300457
          E
mail hmxing@tust.edu.cn